# SDR UPS02438466

- Difficulty date: May 8, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO- FRAME TIE CLIP FOUND CRACKED AT BS 840 STR 45L - 46L.  FWD CARGO BS 840 STR 45L-46L FRAME TIE CLIP REPAIRED AS PER SRM 53-10-04 FIG 3.
